Discussions By Condition: Medical Errors

I have a question

Posted In: Medical Errors 0 Replies
  • Posted By: Mary Kathryn Swatek
  • January 28, 2008
  • 11:53 PM

I have a question that needs to be answered.
The question is:
Can a person who's system is already compermized by an operation, and is highly allergic to Lidocain, die from Lidocain toxicity?
I hope that some one out there can answer this for the sanity of my family.
Thank you for taking the time to read my question.
Mary Kathryn Swatek

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?